Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Grushin operator and hyperbolic symmetry


Author: William Beckner
Journal: Proc. Amer. Math. Soc. 129 (2001), 1233-1246
MSC (2000): Primary 58J70, 35A15
Published electronically: October 10, 2000
MathSciNet review: 1709740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Complexity of geometric symmetry for differential operators with mixed homogeniety is examined here. Sharp Sobolev estimates are calculated for the Grushin operator in low dimensions using hyperbolic symmetry and conformal geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J70, 35A15

Retrieve articles in all journals with MSC (2000): 58J70, 35A15


Additional Information

William Beckner
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712-1082
Email: beckner@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05630-6
PII: S 0002-9939(00)05630-6
Received by editor(s): March 19, 1999
Received by editor(s) in revised form: July 2, 1999
Published electronically: October 10, 2000
Additional Notes: This work was partially supported by the National Science Foundation.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society